APOHEALTH Paracetamol Pain Relief

APOHEALTH Paracetamol Pain Relief is used for effective relief of pain and fever.

    Active Ingredient(s):

  • Paracetamol 500 mg

Reference Brand:

Works in the same way as Panadol.

    Size:

  • 20 caplets
  • 100 caplets
Back To Products